# SDR HEEA064896

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 214001970111
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT ALLOW THE ACTUATOR TO MONITOR TEST; BRAKE WOULD NOT RELEASE; LOUD GRINDING NOISE DURING OPERATION WAS HEARD FROM INTERNAL OF THE UNIT.
